MAUDE Adverse Event Report: ICU MEDICAL MICROCLAVE; ADMIN SET

ICU MEDICAL MICROCLAVE; ADMIN SET
Model Number MC33294
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 05/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.No additional information was provided by the initial reporter.A two year review of complaints database revealed no additional reports for mc33294/similar problem.
 
Event or Problem Description
Rotating luers very easily popped off any ambulatory patients.Caused chemo spill, blood spills, tpn spills and other medication and drug spills.Unprotected chemo exposure was reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Rotating luers very easily popped off any ambulatory patients.Caused chemo spill, blood spills, tpn spills and other medication and drug spills.Unprotected chemo exposure was reported.The actual device was not returned.The exact cause of the event and disconnect remains unknown.Although there was an unscheduled device change out there was no critical delay in therapy, no change in patients baseline clinical condition and no emergent medical treatments or interventions required.

Brand Name
MICROCLAVE
Common Device Name
ADMIN SET
Manufacturer (Section D)
ICU MEDICAL
4455 atherton drive
salt lake city UT 84117
MDR Report Key6796086
Report Number2025816-2017-00195
Device Sequence Number131654
Product Code FMG
UDI-Device Identifier00887709037571
UDI-Public887709037571
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC33294
Device Catalogue NumberMC33294
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/19/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date08/15/2017
Supplement Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1